# SDR IPXA2023020390577

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,878 hours, 18,442 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION** DURING CLIMB OUT OF PHX CREW RECIEVED LEVEL 1 AIR SYS OFF MESSAGE. RED MANF FAIL LIGHT ON OVERHEAD PANEL ILLUMITED FOR APPROX. 10 SEC. AND WENT OUT. BLEED AIR VALVE # 1 CLOSED. SYSTEM IS DEPRESSURIZED.ACCOMPLISHED FIM 36-23-02 FIG 104, PNUE 1-27C DISPLAYED IN CFDS. REMOVED AND REPLACED MANIFOLD FAILURE SENSING ELEMENT D1-156 PER M/M 36-23-07 AND MFC PER M/M 36-23-01. OPS CHECK GOOD.
